# SDR CA020620004

- Difficulty date: May 12, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING TAKE OFF AND PASSING THROUGH 8000 FT ASL, THE FLIGHT CREW RECEIVED A RT ENGINE OIL PRESSURE WARNING MESSAGE. THE CREW COMPLIED WITH THE QRH AND INITIATED AN ENGINE SHUTDOWN. THE AIRCRAFT WAS RETURNED AND AN EMERGENCY WAS DECLARED FDR SHOWN ENGINE OPERATION 5 PSI FOR GREATER THAN ONE MINUTE. ENGINE CHANGE CARRIED OUT.
